# SDR DALA2014120906510

- Difficulty date: December 9, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 52,856 hours, 28,443 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS AT STA ZFS = 52.267 VERTICAL STABILIZER L/E.  FOUND FIVE TOTAL HOLES OUT OF LIMITS AND REQUIRED BUSHING REPAIR IAW SG09550004-7003.  INSTALLED DOUBLER IAW DW SR-09550004-7003, REV D.
